A member of our forum asked the following question about Effexor XR and hives: "My daughter had been taking Effexor XR (75 mg) for several months when she began to develop hives all over her body. Her doctors are fairly certain it is the Effexor and she has been off it for nearly a month but the hives have been continuing. Have any others experienced this problem and how long did it take for the hives to go away after discontinuing the medication? If anyone could provide some information on this it would be a great help because we don't know if we should just sit tight for awhile or be looking at other possibilities. This is tough for a 15 year old girl who has fought some depression episodes, only to end up with itching and blotching all over her body. Thanks to all who can provide some information."
Do you have any helpful information to share with those who may be experiencing hives as a side effect of Effexor? Have you experienced hives with any other other antidepressants? Share your comments below.
- "Brain Shivers" As Effexor Withdrawal Symptom
- Effexor Side Effects
- More About Effexor
- Visit the Depression Forum
Your Healthcare Toolbox: